# SDR 2014FA0000466

- Difficulty date: July 10, 2014
- Submitted: August 6, 2014
- Operation: General aviation
- Aircraft: XA-LM
- Make and model: Gulstm G1159A
- Aircraft serial: 323
- Aircraft time: 12,148 hours, 5,942 cycles
- Engine: Rroyce SPEY5118
- Engine time: 11,854 hours, 5,725 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 1159CE203447
- Part serial: PPG171353
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 390 TO FL430 THE RT AFT-MOST PASSENGER WINDOW CRACKED AND BLEW OUT.  THEN THE RT ENGINE FLAMED OUT. THE CREW DECLARED AN EMERGENCY  AND DIVERTED TO LAND.  AIRPORT FIRE AND RESCUE DISPATCHED AND THE ACFT TAXIED TO THE RAMP WITHOUT FURTHER INCIDENT.
